# SDR UIEA2019051304173

- Difficulty date: May 12, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,331 hours, 21,443 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Indicator
- Part number: 43467410132034
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG VALVE DID NOT CYCLE ON ENGINE START. ( TRANSFERRED TO MDDR 111540 IAW MEL 73-21-03-01 CAT "C". MAINTENANCE ACTION C/W.  LP 1079618 - M5: <STRONG></STRONG>PERFORMED OPS CHECK OF R ENG VALVE LIGHT IAW AMM 71-00-00.  NO FAULTS NOTED AT THIS TIME. DMI REMAINS OPEN FOR OBSERVATION PER MCC.   LP 1079619 - M2: REMOVED AND REPLACED RT ENG VALVE IND LIGHT ASSY IAW SWPM 20-84-14 OPS CHECK IS NORMAL AT THIS TIME. PERFORMED ENGINE RUN BOTH L&R ENG IAW AMM 81-11-00 OPS CHECK IS NORMAL AT THIS TIME. THIS CLOSED DMI 111540 PLACARD REMOVED MCC RA 02257. )
